# SDR AU980457

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- Engine: Pwa JT9D7R4G2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Gearbox
- Part number: P8077SPECNO60B
- Condition: Jammed
- Location: Thrust Reverser
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) AFTER LANDING, THE NR 2 ENGINE THRUST REVERSER FAILED TO STOW.  GROUND INVESTIGATION FOUND THE THRUST REVERSER'S NR 3 GEARBOX JAMMED AND DAMAGED.
